# SDR ABXA000132

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 2710 · Aileron Control System
- Part: Trim Motor
- Part number: 3914267501
- Condition: Contaminated
- Location: Aileron
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO MOVE AILERON TRIM KNOB IN CRUISE FLIGHT.  INSPECTED AILERON TRIM TAIL SYSTEM.  FOUND AFT ACTUATOR TO HAVE WATER CONTAMINATION.  CLEANED, INSPECTED AND LUBED LEFT AND RIGHT TRIM ACTUATOR AS PER DC9 O/H MANUAL 27-10-6.  PERFORMED AILERON TRIM CONTROL CABLE TENSION CHECK AND AILERON TRIM TAB TRAVEL CHECK.  OPS CHECKED GOOD IAW DC9 MM 27-10-02.  NO FURTHER DEFECTS NOTED.
